I just started taking Yazmin. I have one more active pill to take tonight and then I have the four sugar pills, but I got my period today. It's not just spotting, it's definitely my period. Is that okay? Will my body eventually regulate itself? I just want to make sure the pill is working.
Posts: 3 | From: CT, USA | Registered: Sep 2008
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.